# SDR YENA2025012700111

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N3139J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55234
- Aircraft time: 3,623 hours, 1,523 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#216, BUFF-BOS. (AIRCRAFT DECLARED AN EMERGENCY) 'BRAKE ON APPEARED  IN CRUISED FLIGHT; PERFORMED RIGHT OUTBOARD BRAKE EMA 1 TEST, OPS TEST GOOD PER AMP BD500-A-J32-43-01-C9 AAA-42121A-A, PERFORMED A RTS TEST, AC GOOD FOR SVC.'
